# SDR UALA2011010400051

- Difficulty date: January 3, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 37,684 hours, 4,593 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 91
- Condition: Faulty
- Location: Rt Bleed Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED ISOLATION VALVE NOT IN COMMANDED POSITION.  STATUS MSG-3610430 LATCHD TA MODE.  POSITION INDICATION WAS BLANK ON MFD CH 36 PAGE FOR RT ISOLATION VALVE, ALSO SHOWS OPEN WHEN VALVE WAS CLOSED, SUSPECT RVDT FAULTY.  REPLACED RT VALVE.
